# SDR MWEA030485

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930496508
- Condition: Delaminated
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP OUTBOARD FIXED VANE APPROXIMATELY 3 INCHES SQUARE OF DELAMINATION ON BOTTOM FACE.  FABRICATED AND INSTALLED FILLERS AND DOUBLER.
